The Annals of Probability

Rates of Convergence for Densities in Extreme Value Theory

E. Omey

Full-text: Open access

Abstract

In this paper we prove a rate of convergence result for the density of normalized sample maxima to the appropriate limit density. Also a local limit theorem--with rates of convergence--for maxima of i.i.d. random variables is proved.

Article information

Source
Ann. Probab., Volume 16, Number 2 (1988), 479-486.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991768

Digital Object Identifier
doi:10.1214/aop/1176991768

Mathematical Reviews number (MathSciNet)
MR929058

Zentralblatt MATH identifier
0644.62015

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60F99: None of the above, but in this section

Keywords
Density convergence uniform rates of convergence extreme value theory local limit theorem

Citation

Omey, E. Rates of Convergence for Densities in Extreme Value Theory. Ann. Probab. 16 (1988), no. 2, 479--486. doi:10.1214/aop/1176991768. https://projecteuclid.org/euclid.aop/1176991768


Export citation